Jump to content

Photo

Dr. Fulton, creator of retin-a and benzoyl peroxide

retinoids

This topic has been archived. This means that you cannot reply to this topic.
34 replies to this topic

#21 xxChombo

xxChombo

    Junior Member

  • Members
  • Posts & Likes
    Posts: 32
    Likes: 0
About Me
  • Joined: 26-May 08

Posted 24 June 2008 - 04:40 PM

.

#22 qvs_dudung

qvs_dudung

    Junior Member

  • Members
  • Posts & Likes
    Posts: 51
    Likes: 0
About Me
  • Joined: 22-March 08

Posted 04 March 2009 - 10:15 AM

hi everyone,

i'm just wondering, i'm currently using retin-a cream right now, is there a big difference between retin-a cream vs. retin-a micro

hi everyone,

i'm just wondering, i'm currently using retin-a cream right now, is there a big difference between retin-a cream vs. retin-a micro

#23 americaninparis

americaninparis

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 195
    Likes: 0
About Me
  • Joined: 15-November 09

Posted 16 November 2009 - 07:14 AM

ahh, is this true about the retin-a cream vs the gel?? I live in France, I just ran out to the pharmacy to ask them about this and it seems they don't even HAVE the gel over here, only the cream! I'm a bit freaking out at the thought that I'm making my skin break out even more with this stuff! Please someone who has had success with the retin-a cream reassure me on this!

#24 lyssafosho:)

lyssafosho:)

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 17-December 09

Posted 18 December 2009 - 11:25 AM

i've been on and off with retin-a
i was broken out all over my arms, back, and chest.

rubbed it on areas for months.
makes your skin really dry and peely, sensative too.

but within all of the peeling and loose skin.
it was all gone, clear and smooth.

it works, but time is normal to wait on.

#25 Runnnnnerz

Runnnnnerz

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Blog Entries: 4
    Likes: 0
About Me
  • Joined: 21-March 10

Posted 23 March 2010 - 04:00 PM

so I have been on Retin A for 5 Weeks. when i first began using it my skin was actually looking smooth and a little clearer. But then like 3 week in My face starting geting bumpy and I had 3 cysts in 2 weeks it was horrible and my face is pinkish. I am now on my 5th week and I have 4 Cyst on my face and i get a new one just about everyday. IT SUCKS!!! I am so Depressed. IS THIS NORMAL!!!! My regimen consists of


Night

1. Wash with cetaphil

2. wait 30 min

3. Apply Retin A

4. Wait 30 min

5. Apply Anit- Bacterial Liquid

6. Wait 30 min

7. Apply Tazarac on Cyst

Morning

1. Wash face with cetaphil

2.wait about 10 min

3. apply BP

4. Appy neutrogena oil free moisturizer

5. Apply Mineral Makeup



HELP!



#26 rumah

rumah

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 216
    Likes: 0
About Me
  • Joined: 18-January 10

Achievements

     

Posted 24 March 2010 - 02:40 AM

QUOTE (Runnnnnerz @ Mar 23 2010, 04:00 PM) <{POST_SNAPBACK}>
so I have been on Retin A for 5 Weeks. when i first began using it my skin was actually looking smooth and a little clearer. But then like 3 week in My face starting geting bumpy and I had 3 cysts in 2 weeks it was horrible and my face is pinkish. I am now on my 5th week and I have 4 Cyst on my face and i get a new one just about everyday. IT SUCKS!!! I am so Depressed. IS THIS NORMAL!!!! My regimen consists of


Night

1. Wash with cetaphil

2. wait 30 min

3. Apply Retin A

4. Wait 30 min

5. Apply Anit- Bacterial Liquid

6. Wait 30 min

7. Apply Tazarac on Cyst

Morning

1. Wash face with cetaphil

2.wait about 10 min

3. apply BP

4. Appy neutrogena oil free moisturizer

5. Apply Mineral Makeup



HELP!

it happens buddy i got this breakout after 4 months usage of retin a..and after clearing up....

#27 rumah

rumah

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 216
    Likes: 0
About Me
  • Joined: 18-January 10

Achievements

     

Posted 25 March 2010 - 11:38 AM

i m on retin a for 4 months...my face cleared up but now after 4 months i got breakout......now there is alot pih and some acne on my face ....my face is ruined...my face was cleared up but now it looks hell..and i think retin a is not working at all coz there is no flaking...so what should i do...should i increase the dosage?

#28 dan25

dan25

    Junior Member

  • Members
  • Posts & Likes
    Posts: 61
    Likes: 0
About Me
  • Joined: 16-July 09

Achievements

     

Posted 25 March 2010 - 05:25 PM

my face is still red after stopping retin a a week later is it going to go away?

#29 hope2011

hope2011

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 190
    Likes: 0
About Me
  • Joined: 18-January 11

Posted 24 January 2011 - 12:38 PM

I just started using retin-a two days ago. I find my skin is peeling pretty quick and i can see a difference between my old and new skin (since it has peeled off so much). My red marks are pretty red still and i broke out just slightly since i started using it. I never had bad acne but had developed cystical acne recently and the doctor put me on these anitbiotics. I just feel my cheeks are ruined on both sides - they have so many marks sad.gif

I hope this clears up by the summer - my wedding!!!

#30 Purplelover88

Purplelover88

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Joined: 30-June 11

Posted 05 July 2011 - 08:53 PM

Ive been on retin-a for just over a month and about a week ago my face started peeling then it stopped after about 3-4 days. Is retin-a still working for me??

#31 raebreak

raebreak

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 04-July 11

Posted 09 July 2011 - 07:49 PM

QUOTE (xxChombo @ Jun 24 2008, 05:40 PM) <{POST_SNAPBACK}>
.
The Cream has isopropyl myristate listed first on the list and it is a comedogen, check the ingredients of the Gel version online.


#32 ouchmyface

ouchmyface

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Blog Entries: 5
    Likes: 0
About Me
  • Joined: 01-January 12

Posted 01 January 2012 - 11:41 AM

I have been using Retin-A for a week now and my face is peeling so badly! I'm also using benzaClin so I don't know if that is a factor but hope this will get better!

#33 travelzd

travelzd

    travelzd

  • Members
  • Posts & Likes
    Posts: 68
    Blog Entries: 1
    Likes: 1
About Me
  • Joined: 27-April 11

Posted 16 January 2012 - 08:08 AM

Retin A is not just used for acne, it can help wrinkles, poor skin texture etc I think the cream is designed for patients who have these issues and possibly drier mature skins rather than people with acne.

I was perscribed the cream two times and so were my friends ...the gel is new and I think they are pushing it... also note to anyone that it is not working for, my aesthetician said it may be due to too low of a dose she took me from .o25% up to .1% and I peel much more

#34 Ogomez1

Ogomez1

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 28-April 12

Posted 28 April 2012 - 03:17 AM

My skin started burning and flaking after the third day is that too soon?????

#35 Jazzy17

Jazzy17

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 1
About Me
  • Joined: 03-April 12

Posted 26 July 2012 - 11:37 PM

my doctor gave me the CREAM i just started using it im guessing this is like my 5th or 6th day using it and I am peeling sooo much! its at 0.1% I'm also taking an antibiotic and BP 10% to get rid of my acne I can see a difference with the peeling but I DO NOT WANT TO BREAK OUT EVEN MORE DUE TO THE CREAM!!! what do i do? go back to my doctor and ask for the gel? or should i just give the cream a try? I cant see a dermatologist yet :( i have to see if this treatment my doctor recommended for me works before he recommends me to a dermatologist